Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 98, NWS Tulsa, OK

December 12, 2015LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Dec 12, 2015, 9:05 AM CST for LeFlore County, Oklahoma. It took effect at Dec 13, 2015, 3:47 PM CST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 12, 2015, 9:05 AM CST (15:05 UTC)
In effect from
Dec 13, 2015, 3:47 PM CST
Expired
Dec 14, 2015, 3:57 PM CST
In force
24 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Poteau (PTAO2).

Action stage
24 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS44 KTSA 121505
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
905 AM CST SAT DEC 12 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-122305-
/O.NEW.KTSA.FL.W.0098.151213T2147Z-151214T2157Z/
/PTAO2.2.ER.151213T2147Z.151214T0600Z.151214T1557Z.NO/
905 AM CST SAT DEC 12 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Poteau
* from Sunday afternoon to Monday afternoon, or until the warning is 
  cancelled.
* At  8:45 AM Saturday, the stage was 15.80 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Sunday afternoon and continue to rise to near 27.8 feet
  by Monday before dawn . The river is expected to fall below flood 
  stage late Monday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$
8 follow-up statements
523 
WGUS84 KTSA 121934
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CST SAT DEC 12 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-130334-
/O.EXT.KTSA.FL.W.0098.151213T2137Z-151214T2200Z/
/PTAO2.2.ER.151213T2137Z.151214T0600Z.151214T1600Z.NO/
134 PM CST SAT DEC 12 2015

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Poteau River near Poteau.
* from Sunday afternoon to Monday afternoon, or until the warning is 
  cancelled.
* At 12:45 PM Saturday, the stage was 15.23 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Sunday afternoon and continue to rise to near 27.8 feet
  by Monday before dawn . The river is expected to fall below flood 
  stage late Monday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$
777 
WGUS84 KTSA 130120
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CST SAT DEC 12 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-130920-
/O.EXT.KTSA.FL.W.0098.151213T2143Z-151215T0006Z/
/PTAO2.2.ER.151213T2143Z.151214T0600Z.151214T1806Z.NO/
720 PM CST SAT DEC 12 2015

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Poteau River near Poteau.
* from Sunday afternoon to Monday evening, or until the warning is 
  cancelled.
* At  6:46 PM Saturday, the stage was 13.98 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Sunday afternoon and continue to rise to near 27.8 feet
  by Monday before dawn . The river is expected to fall below flood 
  stage early Monday afternoon.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$
626 
WGUS84 KTSA 130732
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 AM CST SUN DEC 13 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-131532-
/O.EXT.KTSA.FL.W.0098.151213T1920Z-151215T0218Z/
/PTAO2.2.ER.151213T1920Z.151214T0600Z.151214T2018Z.NO/
132 AM CST SUN DEC 13 2015

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Poteau River near Poteau.
* from this afternoon to Monday evening, or until the warning is 
  cancelled.
* At 12:45 AM Sunday, the stage was 11.79 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage this afternoon and continue to rise to near 28.9 feet 
  by Monday before dawn. The river is expected to fall below flood 
  stage early Monday afternoon.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-131532-
/O.EXT.KTSA.FL.W.0099.151213T1232Z-151216T1206Z/
/PANO2.2.ER.151213T1232Z.151214T1200Z.151216T0606Z.NO/
132 AM CST SUN DEC 13 2015

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* from this morning to Wednesday morning, or until the warning is 
  cancelled.
* At 12:30 AM Sunday, the stage was 21.04 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage this morning and continue to rise to near 39.7 feet by 
  Monday morning. The river is expected to fall below flood stage 
  Wednesday before dawn .
* Impact...At 39.0 feet, severe depths of flooding of crop and 
  pasturelands occur from Shady Point to Arkoma. Several roads 
  crossing the Poteau River are totally impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
987 
WGUS84 KTSA 131405
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CST SUN DEC 13 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-132205-
/O.EXT.KTSA.FL.W.0098.151214T0008Z-151215T0101Z/
/PTAO2.2.ER.151214T0008Z.151214T0600Z.151214T1901Z.NO/
805 AM CST SUN DEC 13 2015

The Flood Warning continues for
  The Poteau River near Poteau.
* from this evening to Monday evening, or until the warning is 
  cancelled.
* At  7:45 AM Sunday, the stage was 16.14 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage this evening and continue to rise to near 28.2 feet by 
  Monday before dawn. The river is expected to fall below flood stage
  early Monday afternoon.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$
333 
WGUS84 KTSA 131951
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CST SUN DEC 13 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC079-140351-
/O.EXT.KTSA.FL.W.0098.151213T2245Z-151215T0403Z/
/PTAO2.2.ER.151213T2245Z.151214T0600Z.151214T2203Z.NO/
151 PM CST SUN DEC 13 2015

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Poteau River near Poteau.
* until Monday evening, or until the warning is cancelled.
* At  1:45 PM Sunday, the stage was 20.88 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage late this afternoon and continue to rise to near 28.2 
  feet by Monday before dawn. The river is expected to fall below 
  flood stage Monday afternoon.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-140350-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T1215Z/
/PANO2.2.ER.151213T1852Z.151214T1800Z.151216T0615Z.NO/
151 PM CST SUN DEC 13 2015

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until Wednesday morning, or until the warning is cancelled.
* At  1:30 PM Sunday, the stage was 29.32 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 37.7 feet early Monday afternoon. The river is expected to 
  fall below flood stage Wednesday before dawn .
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

OKC127-140350-
/O.EXT.KTSA.FL.W.0097.151213T2317Z-151215T0400Z/
/ANTO2.1.ER.151213T2317Z.151214T0600Z.151214T2200Z.NO/
151 PM CST SUN DEC 13 2015

The Flood Warning continues for
  The Kiamichi River near Antlers.
* from this afternoon to Monday evening, or until the warning is 
  cancelled.
* At  1:30 PM Sunday, the stage was 21.24 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise 
  above flood stage late this afternoon and continue to rise to near 
  28.0 feet by Monday before dawn. The river is expected to fall 
  below flood stage Monday afternoon.
* Impact...At 29.0 feet, moderate flooding occurs along the west bank 
  of the Kiamichi River near Moyers. Some permanent buildings on the 
  campgrounds become isolated.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
758 
WGUS84 KTSA 140128
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CST SUN DEC 13 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-140928-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-151215T0117Z/
/PTAO2.2.ER.151214T0028Z.151214T1200Z.151214T1917Z.NO/
728 PM CST SUN DEC 13 2015

The Flood Warning continues for
  The Poteau River near Poteau.
* until Monday evening, or until the warning is cancelled.
* At  6:45 PM Sunday, the stage was 24.14 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau will continue rising to 
  near 27.5 feet Monday morning. The river is expected to fall below 
  flood stage early Monday afternoon.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$
646 
WGUS84 KTSA 140827
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CST MON DEC 14 2015


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. 
  
  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-OKC135-141516-
/O.EXT.KTSA.FL.W.0101.000000T0000Z-151214T1516Z/
/VBRA4.2.ER.151213T1757Z.151214T0300Z.151214T0916Z.UU/
227 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Lee Creek near Van Buren.
* until this morning, or until the warning is cancelled.
* At  9:00 PM Sunday, the stage was 404.7 feet.
* Moderate flooding is occurring.
* Flood stage is 401.0 feet.
* Forecast...The river will continue falling to below flood stage by 
  early this morning.
* Impact...At 405.0 feet, Tailwater Park is inundated by high water. 
  Permanent structures in the park are damaged. Flood waters begin to
  affect residences approximately two-thirds of a mile downstream 
  from the dam. Flood waters reach a permanent residence at the 
  campground near Rena Road and recreational vehicles in the 
  campground may be flooded. Rena Road is inundated by high water. 
  This is a dangerous situation.
 
&&
 
LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437

$$

OKC079-141626-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-151214T1930Z/
/PTAO2.1.ER.151214T0028Z.151214T0631Z.151214T1330Z.NO/
227 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Poteau River near Poteau.
* until this afternoon, or until the warning is cancelled.
* At  2:01 AM Monday, the stage was 25.22 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Poteau will continue falling to 
  below flood stage by this morning.
* Impact...At 26.0 feet, moderate valley flooding affects croplands 
  and farm roads from southeast of Poteau to the mouth of Brazil 
  Creek.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-141626-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0400Z/
/PANO2.2.ER.151213T1852Z.151214T1800Z.151215T2200Z.NO/
227 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Poteau River near Panama.
* until Tuesday evening, or until the warning is cancelled.
* At  1:30 AM Monday, the stage was 33.22 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 36.3 feet this evening. The river is expected to fall below 
  flood stage Tuesday afternoon.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

ARC033-131-141626-
/O.EXT.KTSA.FL.W.0100.000000T0000Z-151215T0800Z/
/VBUA4.1.ER.151214T0000Z.151214T0800Z.151215T0200Z.NO/
227 AM CST MON DEC 14 2015

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At  2:00 AM Monday, the stage was 23.95 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by this evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
189 
WGUS84 KTSA 141551
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CST MON DEC 14 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
OKC079-141621-
/O.CAN.KTSA.FL.W.0098.000000T0000Z-151214T1930Z/
/PTAO2.1.ER.151214T0028Z.151214T0631Z.151214T1320Z.NO/
951 AM CST MON DEC 14 2015

The Flood Warning is cancelled for
  The Poteau River near Poteau.
* At  9:45 AM Monday, the stage was 23.20 feet.
* Flood stage is 24.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Poteau River near Poteau will continue falling and 
  remain below flood stage.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:43 AM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Dec 12, 5:43 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
543 AM CST SAT DEC 12 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR ceilings will prevail into this evening except possibly at
KFSM, where ceilings may remain VFR. Widespread showers and
thunderstorms will develop this evening and overnight, with MVFR
or lower conditions prevailing for the rest of the forecast
period.

&&

.PREV DISCUSSION... /ISSUED 352 AM CST SAT DEC 12 2015/

DISCUSSION...
Warm front was located across NW Osage Co early this morning with
warm and moist airmass now covering majority of the forecast area.
Brief period of dense fog remain possible near and north of the
warm front as it slowly lifts north, otherwise eventually expect
some light rain or drizzle to break out across mainly eastern OK
as lift begins to increase. Chance of showers and thunderstorms
then increases more substantially later this afternoon and evening
with approaching upper low.

Severe weather threat tonight remains questionable with better
instability remaining focused to our west. Strong deep layer
shear does support storm organization however, with line of
storms possible ahead of approaching cold front late tonight. Main
threat with this will be damaging winds, with low level shear
supporting a non-zero threat of QLCS tornadoes. Heavy rainfall
also becomes a concern during this time given the unseasonably
high moisture content. The overall flash flooding threat appears
to be small at this time, but many areas of far eastern Ok and
western AR could see 2-4 inches of rain by Sunday. The system
continues to lift northeast Sunday with any effects of wrap around
moisture likely remaining to our north.

Have kept the extended forecast dry as next upper low approaching
Tuesday will have very little moisture to work with. A stronger
cold front expected to push through behind this system will knock
temperatures back closer to normal for the middle part of next
week.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Dec 12, 5:19 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
519 AM CST SAT DEC 12 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
519 AM CST SAT DEC 12 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MAINLY FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A STRONG STORM SYSTEM WILL MOVE EAST INTO THE SOUTHERN PLAINS
TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND A FEW THUNDERSTORMS
WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS LATE THIS AFTERNOON AND WILL INCREASE IN COVERAGE AND
INTENSITY THIS EVENING AND OVERNIGHT.

INSTABILITY WILL BE LIMITED THIS EVENING AND OVERNIGHT BUT VERY
STRONG WIND FIELDS ALOFT WILL BE PRESENT SO A FEW SEVERE
THUNDERSTORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE. AN
ISOLATED BRIEF TORNADIC SPINUP CANNOT TOTALLY BE RULED OUT
EITHER...ESPECIALLY IN SOUTHEAST OKLAHOMA.

HEAVY RAINFALL AMOUNTS WILL BE LIKELY IN SOME PLACES...ESPECIALLY
IN FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS MAY RESULT IN
SOME LOCALIZED AREAS OF FLASH FLOODING. MAINSTEM RIVER FLOODING
MAY ALSO OCCUR IN A FEW SPOTS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM AND HEAVY RAIN POTENTIAL WILL LINGER INTO EARLY
SUNDAY WITH CONDITIONS IMPROVING BY THE AFTERNOON HOURS. DRY
WEATHER WILL THEN PREVAIL FOR MUCH OF THE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 7:11 AM CSTRiver Flood WarningTSAOttawa4 days
Dec 12, 7:32 AM CSTRiver Flood WarningTSAAdair62 hr
Dec 12, 7:33 AM CSTRiver Flood WarningTSACherokee4 days
Dec 12, 8:41 AM CSTRiver Flood WarningTSAPushmataha53 hr
Dec 12, 9:06 AM CSTRiver Flood WarningTSALeFlore4 days
Dec 12, 10:26 AM CSTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 8 more26 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.